# SDR AALA202208167061

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737
- Aircraft serial: 31157
- Aircraft time: 28,921 hours, 12,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BACK LEFT AFT LAVATORY IS VERY DIFFICULT TO OPEN AND CLOSE. ADJUSTED LAVATORY DOOR AS REQUIRED PER AMM 25-40-14.
